Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Connection coefficients for orthogonal polynomials: symbolic computations, verifications and demonstrations in the Mathematica language
Authors

Pascal Maroni
Zélia da Rocha
Journal / Anthology

Numerical Algorithms
Year: 2013
Volume: 63
Page range: 507–520
Description

We deal with the problem of obtaining closed formulas for the connection coefficients between orthogonal polynomial sequences and, also, the canonical sequence, using a recursive methodology based on symbolic computations, verifications and demonstrations in the Mathematica® language. We present the corresponding software that is available in Netlib and, with it, we derive new formulas for the connection coefficients for some semi-classical of class 1 families.
Subjects

*Mathematics
*Mathematics > Algebra > Polynomials
Keywords

Connection coefficients · Orthogonal polynomials · Symbolic, computations · Automatic demonstrations · Mathematica®(version 8)